# SDR MALA070149

- Difficulty date: September 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 24,241 hours, 26,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS 1 DENT IN UPPER SKIN SURFACE.  REPAIRED DENT IAW EO NR S51031.
